# SDR ASAA2018060044888

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 38,865 hours, 11,909 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT WENT ON IN FLT. CHECKLIST CALLED FOR TRIP RESET. PACK LIGHT OFF.  ACFT GROUNDED.  PERFORMED A PACK - ZONE TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-61-00,  OPS CHECKED NORMAL. NO FAULTS LOGGED.  NO HISTORY 90 DAYS. OK FOR CONTINUED SERVICE.
